MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC 1818910 PFC*SIGMA C/S NPOR FEM RT SZ 4; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC 1818910 PFC*SIGMA C/S NPOR FEM RT SZ 4; SIGMA KNEE PRIMARY : KNEE FEMORAL
Catalog Number 960054
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant medical products: mbt cem keel tib tray sz4 knee tibial tray component; pfc*sigma c/s npor fem rt sz 4 knee femur component; pfc sigmarp stb tb in 4 10.0 knee tibial insert component; unknown knee patella component; smartset mv endurance 80g bone cement.(b)(4).
 
Event or Problem Description
The patient was revised to address loosening of the femoral component at the bone to cement and cement to implant interface.Cement manufacturer was depuy.Doi: (b)(6) 2005; dor: (b)(6) 2018; right knee.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7956474
Report Number1818910-2018-72172
Device Sequence Number203759
Product Code JWH
UDI-Device Identifier10603295232384
UDI-Public10603295232384
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K950010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number960054
Device Lot NumberHX50654B
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/18/2018
Supplement Date Received by Manufacturer11/07/2018
Initial Report FDA Received Date10/11/2018
Supplement Report FDA Received Date11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR